Search Results

1 - 10 of 161 items :

  • "Hilbert spaces" x
Clear All

., 73, (2006), 69-78. [12] S. S. Dragomir, Advances in Inequalities of the Schwarz, Triangle and Heisenberg Type in Inner Product Spaces., Nova Science Publishers, Inc., New York,xii+243 pp. ISBN: 978-1-59454-903-8; 1-59454-903-6 (Preprint http://rgmia.org/monographs/advancees2.htm), 2007. [13] S. S. Dragomir, Some new Grüss' type inequalities for functions of selfadjoint operators in Hilbert spaces, Sarajevo J. Math., 6, (2010), 89107. [14] S. S. Dragomir, Inequalities for the Čebyşev functional of two functions of selfadjoint operators in Hilbert spaces, RGMIA Res

, Academic Press, New York, 1973 [5] J. O. C. EZEILO, Research Problem 12, Periodic Solutions of Differential Equations, Bull. Amer. Math. Soc. 3(1966) 470. [6] D.H. GRIFFEL , Applied Functional Analysis, John Wiley and Sons, New York.(1988) [7] Jack M. Holtzman, Nonlinear System Theory - A Functional Analy- sis Approach, Bell Telephone Laboratories, Inc., Whippany, New Jersey, (1970). [8] D.I.Igbokwe and Xavier Udo-utun , Composite Implicit Iteration Process in Hilbert Spaces for Common Fixed Points of a Finite Family of Asymptotically Pseudocontractive Maps, J. of Pure

References [1] FOULIS, D. J.-BENNET, M. K.: Effect algebras and unsharp quantum logics, Found. Phys. 24 (1994), 1331-1352. [2] CHOVANEC, F.-KˆOPKA, F.: D-posets , Math. Slovaca 44 (1994), 21-34. [3] MUNDICI, D.: Advanced Lukasiewicz Calculus and MV-Algebras, in: Trends Log. Stud. Log. Libr., Vol. 35, Springer, Berlin, 2011. [4] POLAKOVIˇC, M.-RIEˇCANOV´A, Z.: Generalized effect algebras of positive operators densely defined on Hilbert spaces, Int. J. Theor. Physics 50 (2011), 1167-1174. [5] RIEˇCAN, B.-MUNDICI, D.: Probability on MV-algebras, in

References [1] P. Balaz, J-P. Antoine and A.Grybos, Wighted and controlled frames . Int. J. Wavelets Multi. Inf. Process., 8(10) (2010) 109-132. [2] M. S. Asgari, A. Khosravi, Frames and bases of subspaces in Hilbert spaces , J. Math. Anal. appl. 308 (2005),541-553. [3] F. Arabyani-Neyshaburi and A. Arefijamaal. Characterization and construction of K-fusion frames and their duals in Hilbert spaces . Results Math , 73 (2018). [4] A. Arefijamaal, F. Arabyani-Neyshaburi, Some properties of alternate duals and ap-proximate alternate duals of fusion frames . Turk

. Glazman, Theory of linear operators in Hilbert space. Transl. from the Russian. Dover Publications New York, 1993. [5] T. Ya. Azizov, I. S. Iokhvidov, Linear operators in Hilbert spaces with G-metric. Russ. Math. Surv. 26 (1971), 45-97. [6] T. Ya. Azizov and I. S. Iokhvidov , Linear operator in spaces with an indeffnite metric. Pure & Applied Mathematics, AWiley-Intersciences, Chichester, 1989. [7] J. Bognar, Indeffnite inner product spaces. Springer, Berlin, 1974. [8] P. G. Casazza, O. Christensen, Weyl Heisenberg Frames for subspaces of L2(R), Proc. Amer. Math. Soc

, Bull. Austral. Math. Soc. 74 (2006), no. 3, 471–476. [12] Dragomir S.S., Bounds for the deviation of a function from the chord generated by its extremities , Bull. Aust. Math. Soc. 78 (2008), no. 2, 225–248. [13] Dragomir S.S., Grüss’ type inequalities for functions of selfadjoint operators in Hilbert spaces . Preprint RGMIA Res. Rep. Coll. 11 (e) (2008), Art. 11. Available at http://rgmia.org/v11(E).php ]. [14] Dragomir S.S., Some inequalities for convex functions of selfadjoint operators in Hilbert spaces , Filomat 23 (2009), no. 3, 81–92. Preprint RGMIA

. Austral. Math. Soc. 73(1)(2006), 69-78. [12] S. S. Dragomir, Advances in Inequalities of the Schwarz, Triangle and Heisenberg Type in Inner Product Spaces. Nova Science Publishers, Inc., New York, 2007. xii+243 pp. ISBN: 978-1-59454-903-8; 1-59454-903-6 (Preprint http://rgmia.org/monographs/advancees2.htm) [13] S. S. Dragomir, Inequalities for the norm and the numerical radius of linear operators in Hilbert spaces, Demonstratio Mathematica, XL (2007), No. 2, 411-417. [14] S. S. Dragomir, Some new Grüss' type inequalities for functions of selfadjoint operators in Hilbert

-Hölder’s type and applications for trapezoid formula, Tamkang J. of Math ., 31 (1) (2000), 43–47. [24] S. S. Dragomir, I. Fedotov, An inequality of Grüss’ type for Riemann-Stieltjes integral and applications for special means, Tamkang J. of Math. , 29 (4) (1998), 286–292. [25] S. S. Dragomir, Čebyšev’s type inequalities for functions of selfadjoint operators in Hilbert spaces, Linear Multilinear Algebra , 58 (2010), no. 7-8, 805–814. Preprint RGMIA Res. Rep. Coll. , 11 (2008), Supp. Art. 9. [Online http://rgmia.org/v11(E).php ] [26] S. S. Dragomir, Grüss’ type

, Aadjoint of pair frames, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys 2013. [18] M. Fornasier, Decomposition of Hilbert spaces: local construction of global frames, Proc. Int. Conf. on Constructive function theory, Varna, B. Bo- janov Ed., DARBA, Sofia, 2003 275-281. [19] M. Fornasier, Quasi-orthogonal decompsition of structured frames, J. Math. Anal. Appl. 289 (2004) p 180-199. [20] H. Heuser, Functional analysis, John Wiley, New York, 1982. [21] S. Li, H. Ogawa, Pseudoframes for subspaces with application, J. Fourier Anal. Appl. 10 (2004) 409-431. [22

function-II, Indian J. Math. 19(2) (1977), 113-118. [15] K. Kalyani, N. Seshagiri Rao and K. V. L. N. Acharyulu, A fixed point of self mapping in Hilbert space, Global Journal of Pure and Applied Mathematics 10(6) (2014), 783-786. [16] R. Kannan, Some results on fixed points, Bull. Cal. Math. Soc. 60 (1968), 71-76. [17] R. Kannan, Some results on fixed points-II, Amer. Math. Monthly 76 (1969), 405-408. [18] P. V. Koparde and B. B. Waghmode, On sequence of mappings in Hilbert space, The Mathematics Education 25(4) (1991), 197-198. [19] S. B. Nadler, Sequence of